MathSciNet Relay Station
MathSciNet bibliographic data
MR2321318 65R20
Rabbani, M.; Maleknejad, K.; Aghazadeh, N. Numerical computational solution of the Volterra integral equations system of the second kind by using an expansion method. Appl. Math. Comput. 187 (2007), no. 2, 1143–1146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement